# SDR USAA2009092392605

- Difficulty date: September 22, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 50,032 hours, 33,157 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602223
- Part serial: 883
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - MAJOR REPAIR - DELAMINATION ON NR 2 SLAT WEDGE AT OUTBOARD UPPER EDGES.  REPAIRED NR 2 SLAT WEDGE AT OUTBOARD UPPER EDGES IAW B737 SRM 51-70-10/R4.
